논문KCI 등재
Applications of the Cauchy-Bouniakowsky inequality in the theory of means
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
We oer various inequalities for means, as applications of the classical integral inequality (∫<sup>a<sub>b f(x)g(x)dx)<sup>2 ≤ ((∫<sup>a<sub>b f<sup>2(x)dx) ((∫<sup>a<sub>b g<sup>2(x)dx).
Abstract
We oer various inequalities for means, as applications of the classical integral inequality (∫<sup>a<sub>b f(x)g(x)dx)<sup>2 ≤ ((∫<sup>a<sub>b f<sup>2(x)dx) ((∫<sup>a<sub>b g<sup>2(x)dx).
참고문헌 (16)
- V. Bouniakowsky, "Sur quelques inegalites concernant les integrales ordinaires et les integrales aux differences finies, Memoires de l'Academie Imperiale des Sciences de St.-Petersbourg", VIIe serie, Tome I, (9) (1859)
- G.H. Hardy, "Inequalities" (1964), Cambridge Univ. Press
- E. Neuman, "On the Schwab-Borchardt mean II", Math. Pannonica, 17(1), pp.49~59 (2006)
- J. Sandor, "Some integral inequalities", Elem. Math, 43, pp.177~180 (1988)
- J. Sandor, "On the identric and logarithmic means", Aequationes Math, 40, pp.261~270 (1990)
- J. Sandor, "On some exponential means", Babes-Bolyai Univ. Preprint, 7, pp.35~40 (1990)
- J. Sandor, "On certain identities for means", Studia Univ. Babes-Bolyai, Math, 38(4), pp.7~14 (1993)
- J. Sandor, "Inequalities for certain means in two arguments", Nieuw Arch. Wiskunde, New Ser, 15(1-2), pp.51~55 (1997)
- J. Sandor, "Some general means", Czechoslovak Math. J, 49(124), pp.53~62 (1999)
- J. Sandor, "On certain inequalities for means", Arch. Math, 76, pp.34~40 (2001)
- J. Sandor, "Some new inequalities for means of two arguments", Int. J. Math. Math. Sci., 25(8), pp.525~532 (2001)
- J. Sandor, "On Huygens' inequalities and the theory of means", Intern. J. Math. Math. Sci, 2012, pp.9~ (2012)
- J. Sandor, "Bouniakowsky and the logarithmic inequalities, submitted", ~
- H.-J. Seiffert, "Werte zwischen dem geometrischen und dem arithmetischen Mittel weier Zahlen", Elem. Math, 42, pp.105~107 (1987)
- H.-J. Seiffert, "Problem 887", Nieuw Arch. Wisk, 11, pp.176~ (1993)
- H.-J. Seiffert, "Ungleichungen fur einen bestimmten Mittelwert", Nieuw Arch. Wiskunde, 13, pp.195~198 (1995)
관련 논문AI추천
Some inequalities for bivariate meansHongxia Du대한수학회 · 대한수학회논문집2009 · 제24권 제4호Detectable means and applicationsMustapha Raıssouli대한수학회 · 대한수학회논문집2023 · 제38권 제1호ON CERTAIN IDENTITIES FOR MEANS, IIIE. Egri, J. Sandor, R. Olah-Gal장전수학회 · Advanced Studies in Contemporary Mathematics2009 · 제19권 제1호INTEGRAL INEQUALITY REGARDING r-CONVEX AND r-CONCAVE FUNCTIONSWaadAllah T. Sulaiman대한수학회 · 대한수학회지2010 · 제47권 제2호A note on the inequality of meansJ. Sándor장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호On a variant of Jensen's inequality for functions with nondecreasing incrementsAnita Matkovic, Josip Pecaric, Milica Klaricic Bakula대한수학회 · 대한수학회지2008 · 제45권 제3호
이 간행물의 다른 논문 (14건)
Some identities of symmetry for stirling polynomials서종진, 김태균pp. 255-261Simultaneous integer sequences and solving the Pell equationARZU OZKOCpp. 263-275Character amenability for a Banach moduleAbasalt Bodaghi, FATEMEH ANOUSHEH, DAVOOD EBRAHIMI BAGHApp. 277-284Certain inequalities for series involving the generalized hypergeometric function 2F2Shilpi Jain, S. S. Dragomir, Praveen Agarwal, 최준상pp. 285-289Symmetry identities for Changhee polynomials arising from the fermionic p-adic integral on Zp김태균, 서종진, D. V. Dolgypp. 291-298
